# SDR DALA2025080405819

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 92,827 hours, 41,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 141N61002007
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 L1 DOOR INTERNAL WEB CRACKED AT LIGHTNING HOLE. LOCATED ON THE LOWER AFT SIDE OF DOOR. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR L1 IAW B757 AMM 52-11-01. (1120008)
